American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44A60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 73 found      Go to page: 1 2 3

[31] Zenon J. Jablonski. Moment problem with contractive solutions: the regular case. Proc. Amer. Math. Soc. 135 (2007) 2811-2819. MR 2317956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] B. Chevreau, I. B. Jung, E. Ko and C. Pearcy. Operators that admit a moment sequence, II. Proc. Amer. Math. Soc. 135 (2007) 1763-1767. MR 2286086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Raúl E. Curto and Jasang Yoon. Jointly hyponormal pairs of commuting subnormal operators need not be jointly subnormal. Trans. Amer. Math. Soc. 358 (2006) 5139-5159. MR 2231888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Jacob S. Christiansen and Mourad E. H. Ismail. A moment problem and a family of integral evaluations. Trans. Amer. Math. Soc. 358 (2006) 4071-4097. MR 2219011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Il Bong Jung, Alan Lambert and Jan Stochel. Backward extensions of subnormal operators. Proc. Amer. Math. Soc. 132 (2004) 2291-2302. MR 2052405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Lih-Chung Wang and Chih-Rung Chen. Generalized Tchakaloff's theorem for semi-spectral measures. Proc. Amer. Math. Soc. 131 (2003) 2201-2207. MR 1963768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] S. Kuhlmann and M. Marshall. Positivity, sums of squares and the multi-dimensional moment problem. Trans. Amer. Math. Soc. 354 (2002) 4285-4301. MR 1926876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Andrew G. Bakan. Codimension of polynomial subspace in $L_2(\mathbb{R},d\mu)$ for discrete indeterminate measure $\mu$. Proc. Amer. Math. Soc. 130 (2002) 3545-3553. MR 1920032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] F.-H. Vasilescu. Hamburger and Stieltjes moment problems in several variables. Trans. Amer. Math. Soc. 354 (2002) 1265-1278. MR 1867381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Don Hadwin. A noncommutative moment problem. Proc. Amer. Math. Soc. 129 (2001) 1785-1791. MR 1814111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Raúl Curto and Lawrence A. Fialkow. The truncated complex $K$-moment problem. Trans. Amer. Math. Soc. 352 (2000) 2825-2855. MR 1661305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Jean-Pierre Gabardo. Trigonometric moment problems for arbitrary finite subsets of $\mathbb Z^n$ . Trans. Amer. Math. Soc. 350 (1998) 4473-4498. MR 1443194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Torben Maack Bisgaard. Stieltjes moment sequences and positive definite matrix sequences. Proc. Amer. Math. Soc. 126 (1998) 3227-3237. MR 1452793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Raúl E. Curto and Lawrence A. Fialkow. Flat extensions of positive moment matrices: recursively generated relations. Memoirs of the AMS 136 (1998) MR 1445490.
Book volume table of contents   

[45] Mihai Putinar. A note on Tchakaloff's Theorem. Proc. Amer. Math. Soc. 125 (1997) 2409-2414. MR 1389533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Christian Berg and Antonio J. Duran. Measures with finite index of determinacy or a mathematical model for Dr. Jekyll and Mr. Hyde . Proc. Amer. Math. Soc. 125 (1997) 523-530. MR 1353377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Raúl E. Curto and Lawrence A. Fialkow. Solution of the truncated complex moment problem for flat data. Memoirs of the AMS 119 (1996) MR 1303090.
Book volume table of contents   

[48] Christian Berg and Antonio J. Duran. The index of determinacy for measures and the $l\sp 2$-norm of orthonormal polynomials . Trans. Amer. Math. Soc. 347 (1995) 2795-2811. MR 1308001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] T. Bisgaard. Positive definite operator sequences . Proc. Amer. Math. Soc. 121 (1994) 1185-1191. MR 1197531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Ana Lía Durán and Ricardo Estrada. Strong moment problems for rapidly decreasing smooth functions . Proc. Amer. Math. Soc. 120 (1994) 529-534. MR 1164143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Yuan Xu. Unbounded commuting operators and multivariate orthogonal polynomials . Proc. Amer. Math. Soc. 119 (1993) 1223-1231. MR 1165065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Hans G. Kellerer. Uniqueness in bounded moment problems . Trans. Amer. Math. Soc. 336 (1993) 727-757. MR 1145730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Palle E. T. Jorgensen. Existence of smooth solutions to the classical moment problems . Trans. Amer. Math. Soc. 332 (1992) 839-848. MR 1059709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Raúl E. Curto and Mihai Putinar. Existence of non-subnormal polynomially hyponormal operators. Bull. Amer. Math. Soc. 25 (1991) 373-378. MR 1091568.
Abstract, references, and article information   
View Article: PDF

[55] Luminiţa Lemnete. An operator-valued moment problem . Proc. Amer. Math. Soc. 112 (1991) 1023-1028. MR 1059628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Olav Njåstad. A modified Schur algorithm and an extended Hamburger moment problem . Trans. Amer. Math. Soc. 327 (1991) 283-311. MR 1024773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] J. M. Borwein and A. S. Lewis. On the convergence of moment problems . Trans. Amer. Math. Soc. 325 (1991) 249-271. MR 1008695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] J. H. B. Kemperman. On sets that are uniquely determined by a restricted set of integrals . Trans. Amer. Math. Soc. 322 (1990) 417-458. MR 1076178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Antonio J. Duran. The Stieltjes moments problem for rapidly decreasing functions . Proc. Amer. Math. Soc. 107 (1989) 731-741. MR 984787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] T. S. Chihara. Hamburger moment problems and orthogonal polynomials . Trans. Amer. Math. Soc. 315 (1989) 189-203. MR 986686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 73 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia